# SDR COMA9960787

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 5270 · Door Warning System
- Part: Seal Striker
- Condition: Bent
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER AT FS 310 DAMAGED BY LOWER DOOR PIN.  TRIMMED OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED, FINISHED OUT REPAIR IAW CANADAIR REO 601R-52-11-008 REPAIR A.
